# SDR AALA202410300050

- Difficulty date: October 27, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 57,236 hours, 39,260 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY ODOR THROUGHOUT AIRCRAFT DURING DESCENT. MAINTENANCE TS ODOR TO APU AND REPLACED THE APU.
